Alert archive / Illinois / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 6, NWS Chicago, IL

June 12, 2021Cook County, DuPage County, Illinois

NWS Chicago, IL issued this severe thunderstorm warning at Jun 12, 2021, 2:26 PM CDT for Cook County, DuPage County, Illinois. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2021, 2:26 PM CDT (19:26 UTC)
Expired
Jun 12, 2021, 3:07 PM CDT
In force
41 min
Issued by
NWS Chicago, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cook County, IL, DuPage County, IL

The radar

The Chicago radar (KLOT), 21 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 2:45 PM CDTTSTM WND GST 653 Sw Midway Airport, IL
Jun 12, 2:48 PM CDTTSTM WND GST 68Midway Airport, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.4 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2021-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 897 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2021-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
897 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1584 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

443 
WUUS53 KLOT 121926
SVRLOT
ILC031-043-122030-
/O.NEW.KLOT.SV.W.0006.210612T1926Z-210612T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Chicago/Romeoville
226 PM CDT Sat Jun 12 2021

The National Weather Service in Chicago has issued a

* Severe Thunderstorm Warning for...
  Eastern DuPage County in northeastern Illinois...
  Southeastern Cook County in northeastern Illinois...

* Until 330 PM CDT.

* At 225 PM CDT, a severe thunderstorm was located over La Grange,
  moving southeast at 15 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Chicago, Cicero, Bolingbrook, Orland Park, Tinley Park, Oak Lawn,
  Berwyn, Wheaton, Oak Park, Downers Grove, Lombard, Carol Stream,
  Calumet City, Glendale Heights, Woodridge, Chicago Lawn, Roseland,
  South Lawndale, Midway Airport and Austin.

Including the following interstates...
 I-55 between mile markers 270 and 289.
 I-57 between mile markers 345 and 358.
 I-80 between mile markers 151 and 155.
 I-88 between mile markers 130 and 136.
 I-94 between mile markers 71 and 74.
 I-290 between mile markers 23 and 25.
 I-294 between mile markers 71 and 74.
 I-355 between mile markers 8 and 9, and between mile markers 14 and
26.

This includes...  Argonne National Laboratory, Brookfield Zoo,
SeatGeek Stadium, Windy City Thunderbolts Baseball, College of
DuPage, Hawthorne Park, Moraine Valley Community College, Morton
Arboretum, South Suburban College, and Wheaton College.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4156 8753 4156 8791 4164 8791 4164 8802
      4172 8803 4173 8805 4193 8813 4193 8809
      4180 8792 4190 8774
TIME...MOT...LOC 1925Z 334DEG 11KT 4180 8785 

HAIL...<.75IN
WIND...60MPH
 
$$

Borchardt
3 follow-up statements
685 
WWUS53 KLOT 121941
SVSLOT

Severe Weather Statement
National Weather Service Chicago/Romeoville
241 PM CDT Sat Jun 12 2021

ILC031-043-122030-
/O.CON.KLOT.SV.W.0006.000000T0000Z-210612T2030Z/
DuPage IL-Cook IL-
241 PM CDT Sat Jun 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR EASTERN DUPAGE AND SOUTHEASTERN COOK COUNTIES...

At 240 PM CDT, a severe thunderstorm was located over Justice, moving
southeast at 15 mph.

HAZARD...60 mph wind gusts and small hail. This cluster of storms 
         has a history of producing wind gusts in excess of 60 mph! 

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Chicago, Cicero, Bolingbrook, Orland Park, Tinley Park, Oak Lawn,
Berwyn, Wheaton, Oak Park, Downers Grove, Lombard, Carol Stream,
Calumet City, Glendale Heights, Woodridge, Chicago Lawn, Roseland,
South Lawndale, Midway Airport and Austin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4156 8753 4156 8791 4164 8791 4164 8802
      4172 8803 4173 8805 4193 8813 4193 8809
      4180 8792 4190 8774
TIME...MOT...LOC 1940Z 334DEG 11KT 4176 8782 

HAIL...<.75IN
WIND...60MPH
 
OEMC zones...SEVERE THUNDERSTORM WARNING.  
3...6...8...9...10...and 12.
 
$$

Borchardt
451 
WWUS53 KLOT 121949
SVSLOT

Severe Weather Statement
National Weather Service Chicago/Romeoville
249 PM CDT Sat Jun 12 2021

ILC043-121958-
/O.CAN.KLOT.SV.W.0006.000000T0000Z-210612T2030Z/
DuPage IL-
249 PM CDT Sat Jun 12 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DUPAGE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4156 8753 4156 8791 4164 8791 4164 8793
      4170 8794 4171 8794 4172 8791 4180 8792
      4190 8774
TIME...MOT...LOC 1948Z 334DEG 11KT 4174 8780 

$$

ILC031-122030-
/O.CON.KLOT.SV.W.0006.000000T0000Z-210612T2030Z/
Cook IL-
249 PM CDT Sat Jun 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN COOK COUNTY...

At 248 PM CDT, a severe thunderstorm was located over Bridgeview, or
over Justice, moving southeast at 15 mph.

HAZARD...70 mph wind gusts.

SOURCE...ASOS. A 68 mph wind gust was measured at Midway airport at 
         2:48 PM CDT. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Chicago, Cicero, Orland Park, Tinley Park, Oak Lawn, Berwyn, Oak
Park, Calumet City, Chicago Lawn, South Lawndale, Roseland, Midway
Airport, Austin, Burbank, Lansing, Oak Forest, Harvey, Homer Glen,
Blue Island and Dolton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4156 8753 4156 8791 4164 8791 4164 8793
      4170 8794 4171 8794 4172 8791 4180 8792
      4190 8774
TIME...MOT...LOC 1948Z 334DEG 11KT 4174 8780 

HAIL...<.75IN
WIND...70MPH
 
OEMC zones...SEVERE THUNDERSTORM WARNING.  
3...6...8...9...10...and 12.
 
$$

Borchardt
145 
WWUS53 KLOT 122007
SVSLOT

Severe Weather Statement
National Weather Service Chicago/Romeoville
307 PM CDT Sat Jun 12 2021

ILC031-122016-
/O.CAN.KLOT.SV.W.0006.000000T0000Z-210612T2030Z/
Cook IL-
307 PM CDT Sat Jun 12 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COOK COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Chicago.

LAT...LON 4156 8753 4156 8791 4164 8791 4164 8793
      4170 8794 4171 8794 4172 8791 4180 8792
      4190 8774
TIME...MOT...LOC 2005Z 334DEG 11KT 4169 8777 

$$

Borchardt

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:10 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jun 12, 1:10 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
110 PM CDT Sat Jun 12 2021

.UPDATE...
1156 AM CDT

The forecast message of scattered thunderstorms, a few of which
will be strong to maybe severe, is on track. Also the combination
of high temperatures and dew points will push heat index readings
into the upper 90s to 100 in many non-lake adjacent areas.

A humid and toasty Saturday across the area with temperatures at
or very near 90 as of noon, and dew points in the upper 60s to
lower 70s. An early morning strong inversion as sampled by the 12Z
DVN sounding had kept cumulus from starting as early as recent
days, and this has helped prevent mixing of dew points at least so
far. This may too have helped prevent overturning and a bit more
of a "powder keg" to some degree for stronger updrafts this
afternoon.

The latest hand surface analysis indicates a weak and broad 1010
mb low across the eastern half of the forecast area. A wind shift
to the north-northwest is pushing eastward across north central
Illinois, with the true cold front and dew point drop still back
near the Mississippi River. Along and ahead of the pre-frontal
wind shift looks to be a favorable area for convective growth,
with an eastern bound being the lake breeze which is near O'Hare
and Midway airports as of noon. The MLCAPE values modifying the
12Z DVN sounding are around 2,000 J/kg, and with steep lapse rates
aloft the SPC RAP Mesoanalysis indicates over 1,000 J/kg in the
hail growth layer. With a little more northwest flow and shear
today, there continues a concern for more structured storm mode of
multicell clusters with stronger updrafts to support hail as well
as the continued downburst threat. While storm motions to the
southeast should even see a little propelling with outflow
generation, the heavy rainfall rates and some merging of cells
could easily result in localized 1.5+ inches in an hour in
localized spots.

Expect that storms should peak in coverage and intensity in the 2
to 5 PM window given the conceptual model and support from the
CAMs (considering too they may be a little sluggish with
initiation). Also while the lake breeze has passed downtown
Chicago, with a little more west-northwesterly flow, an
outflow/lake breeze composite boundary may shift back east toward
the city bringing some storms near downtown in the mid-afternoon.

MTF

&&

.SHORT TERM...
320 AM CDT

Through Tonight...

While forecast soundings reveal parcels lifted from 800 mb or so
are within a whisper of convecting, evidently the combination of
mid-level drying and only very modest isentropic ascent in the
vicinity have been sufficient to keep the radar scopes quiet early
this Saturday morning. The dearth of mid-level cloud development
continues to suggest that we'll likely remain precipitation-free
through daybreak. We've noticed an ephemeral band of very low
(likely only a hundred feet or so off the ground) cloud cover
sloshing to and fro just offshore on the Harrison-Dever Crib cam
this morning, with signs that the lake is trying to fog back up.
Across our inland locales, dewpoint depressions are near nil in
many spots, and with calm surface winds in place, patchy fog
development should continue through sunrise. Model soundings show
any fog will be extremely thin and will mix out readily with
burgeoning insolation.

After what was admittedly considerably higher convective coverage
than anticipated on Friday, signs point to similar to perhaps
slightly higher coverage today within a moist and unstable
airmass. In addition, an incoming shortwave and attendant jet
streak will afford a degree of additional large scale ascent today
as a lake breeze and incoming cold front/pre-frontal trough
converge across north-central and northeast Illinois. RAP guidance
remains much too aggressive with surface dewpoints this afternoon
(mid 70s), but modifying its forecast soundings for more
reasonable upper 60/lower 70 degree values still supports MLCAPE
values building towards 2000-2500 J/kg this afternoon.
Additionally, while not anything overly impressive, this reservoir
of instability will coincide with increasing mid and upper-
tropospheric flow, supporting effective deep layer shear values
inching up towards 30 to perhaps as much as 35 kts later this
afternoon across northern/north-central Illinois, and subsequently
yielding a degree of additional storm organization with multicell
clusters and perhaps even a rogue transient supercell.

Considering the impressive cells we managed to eke out on Friday,
this kinematic and thermodynamic environment looks supportive of
isolated strong-severe downburst winds today given steep 0-3 km
lapse rates supporting DCAPE values once again pushing north of
1000 J/kg. We'll message an isolated severe threat as a result,
with secondary and tertiary threats from quarter-sized hail and
localized heavy rainfall, respectively, with still somewhat slow
storm motions.

A northwest wind shift will likely not immediately herald the
arrival of the true cold front this afternoon, which instead will
wait until this evening when surface moisture will finally get
rapidly scoured out. As a result, held onto some low-grade PoPs
into the mid-evening hours across northwest Indiana and into
central Illinois. The cooler airmass and slackening winds should
allow temperatures tonight/into Sunday morning to drop into the
upper 50s/lower 60s in our typical cool spots.

Carlaw

&&

.LONG TERM...
320 AM CDT

Sunday through Friday...

The extended forecast period starts off with one final day
reaching the 90s with the surface ridge axis moving overhead on
Sunday allowing for clear skies and plenty of sunshine. Although
perhaps a bit slower than previously mentioned, dew points will be
on the downward trend through the day which will begin a multi-
day period of less humid days.

The upper ridge is still expected to amplify along the lee of the
Rockies pushing northward well into west central Canada early in
the week. In response to this the eastern trough begins to dig
south into the eastern CONUS which will situate the Great Lakes
region under a northwest flow pattern and predominantly northerly
winds. Temperatures will trend cooler than we have been recently
with highs in the lower to mid 80s for inland areas and 70s near
the lakeshore Monday through Wednesday.

A shortwave will be rounding the upper ridge on Sunday aiding
shower and thunderstorm development across northern Wisconsin
along a surface cold front. This activity will progress
southeastward with time Sunday night into early Monday morning. At
this time this activity is expected to remain just to the north
and east of the local area. Have maintained a precip free
forecast through this period but there remains a non-zero chance
this activity dips a bit further south to graze northeastern IL.
With or without precip an associated surface cold front will push
across the area brining with it breezy north winds.

For Tuesday, a reinforcing boundary drops across the lake
bringing another day of breezy north to northeast winds. The
persistent gusty north winds could result in hazardous swimming
conditions along southern Lake Michigan beaches. The northeasterly
flow off the lake will continue into Wednesday with highs in the
lower 80s well inland, and 70s within a county of the lakeshore.

An upper trough pushes into the ridge across the northwestern
CONUS on Thursday which shifts the ridge axis over the local area
bringing a return to the upper 80 and lower 90s to the area
Thursday and Friday. There remains some variability in the exact
timing but long range guidance continues to indicate showers and
thunderstorms are possible along a surface boundary that moves
through into Friday.

Petr

&&

.AVIATION...
For the 18Z TAFs...

Aviation forecast concerns for this TAF period include:
-Scattered showers and thunderstorms this afternoon in and near
 the Chicago metro
-The potential for gusty winds and abrupt wind shifts associated
 with thunderstorm downbursts and resultant outflow
-The timing of wind shifts induced by a cold front this evening
 and a lake breeze tomorrow afternoon

An agitated cumulus field has flourished across the area early
this afternoon, and vertical development will continue into this
afternoon as diurnal heating continues to eat into a weak cap.
Radar coverage of rain showers is currently spotty as of this
writing at 18Z, but a quick uptick in coverage is expected within
the next hour or two, with scattered thunderstorms likely to
impact the Chicago-area terminals by mid-afternoon. This shower
and thunderstorm activity will move south of the terminals by the
late afternoon hours, and while there is low confidence in an
isolated shower or two occurring during the true cold frontal
passage this evening, the terminals should remain dry through the
rest of this TAF period.

Other main item of concern for this TAF period is the winds. Steep
low-level lapse rates and around 1000 J/kg of DCAPE will support
strong to severe downburst wind gusts occurring within any the
more robust convective activity, but even if a strong thunderstorm
doesn't pass directly over any of the terminals, the resultant
outflow will likely produce brief periods of gusty winds and
abrupt wind shifts that could see winds at ORD, MDW, and GYY turn
westerly for a time. In wake of this afternoon's thunderstorms,
confidence is rather low in what the wind direction will be at the
Chicago-area terminals, but a generally northeasterly direction
is slightly favored until the passage of the cold front tonight
turns winds north-northwesterly. Confidence on the exact timing of
the frontal passage is low as thunderstorm outflow may push back
on the front and slow it down a bit.

Lastly, another lake breeze is expected tomorrow. The current
favored timing for the lake breeze passage looks to be during the
late morning for GYY and the early afternoon for MDW and ORD.

Ogorek

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...None.
&&

Visit us at weather.gov/chicago

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicago
Hazardous weather outlook, Jun 12, 12:07 PM CDT, 2 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
1207 PM CDT Sat Jun 12 2021

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-131715-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
1207 PM CDT Sat Jun 12 2021 /107 PM EDT Sat Jun 12 2021/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated Thunderstorm Risk...with an associated:
     Limited hail risk...up to half dollar size.
     Limited damaging wind risk...up to 70 mph.
  Limited Flooding Risk.
  Limited Excessive Heat Risk.

DISCUSSION...

Scattered to numerous thunderstorms will develop primarily
east of I-39 early to mid afternoon, shifting to the southeast
as they persist through late day. A few storms could become
severe, producing wind gusts strong enough to down trees
and cause power outages, in addition to hail.

Heat index readings will peak in the upper 90s to near 100 this
afternoon. Practice good heat safety.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thursday and Friday...
  Limited Thunderstorm Risk.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation is unlikely, however there could be a
  few severe storms where any reports of wind or hail will
  be appreciated.

GENERAL STORM MOTION OF THE DAY:

  Moving toward the southeast at 25 to 30 mph.

LMZ740>745-131715-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
1207 PM CDT Sat Jun 12 2021

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Limited Thunderstorm Risk...with an associated:
     Limited thunderstorm wind gust risk...up to 40 knots.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thursday and Friday...
  Limited Thunderstorm Risk.

MTF

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Special weather statement, Jun 12, 1:23 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
123 PM CDT Sat Jun 12 2021

ILZ005-006-011>013-019>021-023-103>108-122015-
Kane IL-De Kalb IL-McHenry IL-Southern Cook IL-DuPage IL-
Northern Cook IL-Kankakee IL-Lake IL-Grundy IL-Eastern Will IL-
Southern Will IL-Kendall IL-Central Cook IL-Northern Will IL-
La Salle IL-
123 PM CDT Sat Jun 12 2021

...Thunderstorms with frequent lightning, soaking downpours, gusty
winds, and small hail this afternoon...

At 120 PM CDT, NWS meteorologists were tracking scattered
thunderstorms across northern Illinois capable of producing frequent
lightning, soaking downpours, small, non-damaging hail, and gusty
winds strong enough to down small tree limbs. The storms were moving
southeast at about 20 to 25 mph, and may intensify.

Locations impacted this afternoon may include...
Chicago, Aurora, Joliet, Naperville, Elgin, Waukegan, Cicero,
Hammond, Arlington Heights, Evanston, Schaumburg, Bolingbrook,
Palatine, Skokie, Des Plaines, Orland Park, Tinley Park, Oak Lawn,
Berwyn and Mount Prospect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 4249 8780 4227 8783 4206 8767 4185 8761
      4172 8752 4101 8753 4099 8825 4111 8826
      4111 8893 4093 8893 4093 8905 4110 8905
      4110 8916 4163 8917 4163 8894 4215 8894
      4215 8871 4249 8871
TIME...MOT...LOC 1821Z 247DEG 48KT 4195 8816

Borchardt

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 1:23 PM CDTSpecial Weather StatementLOTCook, DeKalb, DuPage, Grundy, Kane, Kankakee and 5 more112 min
Jun 12, 1:52 PM CDTSevere Thunderstorm WarningLOTCook, DuPage68 min
Jun 12, 2:37 PM CDTAreal Flood AdvisoryLOTCook, DuPage3 hr
Jun 12, 2:55 PM CDTSevere Thunderstorm WarningLOTDuPage, Kane, Kendall, Will65 min
Jun 12, 3:26 PM CDTSevere Thunderstorm WarningLOTKane, Kendall, Will47 min
Jun 12, 4:13 PM CDTSpecial Weather StatementLOTKankakee62 min
Jun 12, 5:04 PM CDTSpecial Weather StatementLOTFord, Iroquois71 min
Jun 12, 5:11 PM CDTSevere Thunderstorm WarningLOTFord, Iroquois, Livingston64 min
Jun 12, 5:30 PM CDTSevere Thunderstorm WarningLOTFord, Iroquois45 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.